MAUDE Adverse Event Report: PRO MED INSTRUMENTS GMBH DORO® ADJUSTABLE BASE UNIT; DORO® ADJUSTABLE BASE UNIT,

PRO MED INSTRUMENTS GMBH DORO® ADJUSTABLE BASE UNIT; DORO® ADJUSTABLE BASE UNIT,
Model Number 3001-00
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Distributor informed us on may 23 that one of our products was involved in a procedure whose completion had to be cancelled and rescheduled due to misalignment of the system.Specifically, the product was reportedly used for the first time in a procedure on april 20.During the procedure, the responsible surgeon noticed that the clamping unit (movable housing with clamping function on the support tube of the base unit) of the product was incorrectly positioned, which led to a shift in the position of the patient's skull and which is why the treating surgeon decided to postpone the completion of the procedure to another date.The reporter describes that after careful inspection of the product, the team concluded that there was an inadvertent displacement of the product's tension adjustment device, thus reducing the tension setting, which allowed the clamping unit (which is connected to the skull clamp fixing the patient's head) of the device to shift.In a second subsequent feedback, the user describes a further use of the product carried out on may 18 without incidents or other anomalies, during which the integrity and optimal functioning of the product is confirmed, the procedure is satisfactorily completed and a report on the optimal functioning of the doro device is prepared.According to the reporter, the process of implementing the cranial support accessory has been satisfactorily completed and the correct functioning, adjustment and positioning on the operating table has been demonstrated.
 
Additional Manufacturer Narrative
Based on customer feedback, it is currently assumed and according to the current state of information that the displacement of the clamping housing on the base unit was possible due to insufficient tension.The user is informed of the correct adjustment and verification of this as part of the product's instructions for use.The product and additional information on the incident were requested and will be presented in a follow-up report if applicable.

Brand Name
DORO® ADJUSTABLE BASE UNIT
Common Device Name
DORO® ADJUSTABLE BASE UNIT,
Manufacturer (Section D)
PRO MED INSTRUMENTS GMBH
boetzinger str. 86
freiburg, baden-wuerttemberg 79111
GM  79111
Manufacturer (Section G)
PRO MED INSTRUMENTS GMBH
boetzinger str. 86
freiburg, baden-wuerttemberg 79111
GM   79111
Manufacturer Contact
nicholas preissler
boetzinger str. 86
freiburg, baden-wuerttemberg 79111
GM   79111
MDR Report Key19575170
Report Number3003923584-2024-00018
Device Sequence Number17158122
Product Code HBL
UDI-Device Identifier04250435500019
UDI-Public04250435500019
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K001808
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3001-00
Device Catalogue Number3001-00
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2024
Initial Report FDA Received Date06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown